# SDR AUS20021225

- Difficulty date: October 23, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C512
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 9511001621
- Condition: Corroded
- Location: Wing, Fuselage A
- Part time: 7,086 cycles
- Component: Wing, Fuselage A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING REAR TOP ATTACHMENT BATHTUB FITTING CORRODED. PERSONNEL/MAINTENANCE ERROR.
